Boyd-Wong contractions in F-metric spaces and applications

Authors

  • Ashis Bera National Institute of Technology Durgapur
  • Lakshmi Kanta Dey National Institute of Technology Durgapur
  • Sumit Som Adamas University
  • Hiranmoy Garai National Institute of Technology Durgapur
  • Wutiphol Sintunavarat Thammasat University Rangsit Center https://orcid.org/0000-0002-0932-1332

DOI:

https://doi.org/10.4995/agt.2022.15356

Keywords:

fractional differential equation, Boyd-Wong fixed point theorem, F-metric space

Abstract

The main aim of this paper is to  study the Boyd-Wong type fixed point result in the  F-metric context and apply it to obtain  some existence and uniqueness criteria of solution(s) to a second order initial value problem and a Caputo fractional differential equation. We substantiate our obtained result  by finding a suitable non-trivial example.

Downloads

Download data is not yet available.

Author Biographies

Ashis Bera, National Institute of Technology Durgapur

Department of Mathematics

Lakshmi Kanta Dey, National Institute of Technology Durgapur

Department of Mathematics

Sumit Som, Adamas University

Department of Mathematics, School of Basic and Applied Sciences

Hiranmoy Garai, National Institute of Technology Durgapur

Department of Mathematics

Wutiphol Sintunavarat, Thammasat University Rangsit Center

Department of Mathematics and Statistics, Faculty of Science and Technology

References

I. Altun, M. Aslantas and H. Sahin, KW-type nonlinear contractions and their best proximity points, Numerical Functional Analysis and Optimization 42, no. 8 (2021), 935-954. https://doi.org/10.1080/01630563.2021.1933526

T. V. An, N. V. Dung and V. T. L. Hang, A new approach to fixed point theorems on G-metric spaces, Topology Appl. 160, no. 12 (2013), 1486-1493. https://doi.org/10.1016/j.topol.2013.05.027

M. Aslantas, Best proximity point theorems for proximal b-cyclic contractions on b-metric spaces, Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 70, no. 1 (2021), 483-496. https://doi.org/10.31801/cfsuasmas.780729

H. Aydi, M. Jleli and B. Samet, On the absence of global solution for some q-difference inequalities, Adv. Difference Equ. 2019, no. 1 (2019), 1-9. https://doi.org/10.1186/s13662-019-1985-8

S. Banach, Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales, Fund. Math. 3 (1922), 133-181. https://doi.org/10.4064/fm-3-1-133-181

A. Bera, H. Garai, B. Damjanovic and A. Chanda, Some interesting results on $mathcal{F}$-metric spaces, Filomat 33, no. 10 (2019), 3257-3268. https://doi.org/10.2298/FIL1910257B

A. Branciari, A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces, Publ. Math. Debrecen 57 (2000), 31-37.

D. W. Boyd and J. S. W. Wong, On nonlinear contractions, Proc. Amer. Math. Soc. 20, no. 2 (1969), 458-464. https://doi.org/10.1090/S0002-9939-1969-0239559-9

A. Chanda, S. Mondal, L. K. Dey and S. Karmakar, ${C}^*$-algebra-valued contractive mappings with its application to integral equations, Indian J. Math. 59, no. 1 (2017), 107-124.

S. Czerwik, Contraction mappings in b-metric spaces, Acta Math. Univ. Osstrav. 1, no. 1 (1993), 5-11.

S. Czerwik, Nonlinear set-valued contraction mappings in b-metric spaces, Atti Semin. Mat. Fis. Univ. Modena 46 (1988), 263-276.

K. Diethelm, N. J. Ford and A. D. Freed, A predictor-corrector approach for the numerical solution of fractional differential equations, Nonlinear Dynam. 29 (2002), 3-22. https://doi.org/10.1023/A:1016592219341

M. F. Elettreby, A. A. Al-Raezah and T. Nabil, Fractional order model of two-prey one-predator system, Math. Probl. Eng. 12 (2017), 1-13. https://doi.org/10.1155/2017/6714538

H. Garai, L. K. Dey and A. Chanda, Positive solutions to a fractional thermostat model in Banach spaces via fixed point results, J. Fixed Point Theory Appl. 20, no. 3 (2018), 1-24. https://doi.org/10.1007/s11784-018-0584-8

M. Jleli and B. Samet, On a new generalization of metric spaces, J. Fixed Point Theory Appl. 20, no. 3 (2018), 1-20. https://doi.org/10.1007/s11784-018-0606-6

M. Jleli and B. Samet, A generalized metric space and related fixed point theorems, Fixed Point Theory Appl. 2015, no. 1 (2015), 1-14. https://doi.org/10.1186/s13663-015-0312-7

M. A. Khamsi and N. Hussain, KKM mappings in metric type spaces, Nonlinear Anal. 73, no. 9 (2010), 3123-3129. https://doi.org/10.1016/j.na.2010.06.084

A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and applications of fractional differential equations, Elsevier (2006).

Z. D. Mitrović, A note on the results of Suzuki, Miculescu and Mihail, J. Fixed Point Theory Appl. 21, no. 1 (2019), 1-4. https://doi.org/10.1007/s11784-019-0663-5

Z. D. Mitrović and S. Radenović, The Banach and Reich contractions in $b_v(s)$-metric spaces. J. Fixed Point Theory Appl. 19, no. 4 (2017), 3087-3095. https://doi.org/10.1007/s11784-017-0469-2

Z. Mustafa and B. Sims, A new approach to generalized metric spaces, J. Nonlinear Convex Anal. 7, no. 2 (2006), 289-297.

H. Sahin, Existence and uniqueness results for nonlinear fractional differential equations via new Q-function, Adv. Oper. Theory 7, no. 1 (2022), 1-21. https://doi.org/10.1007/s43036-021-00168-9

K. Sawangsup and W. Sintunavarat, On solving nonlinear matrix equations in terms of b-simulation functions in b-metric spaces with numerical solutions, Comput. Appl. Math. 37 (2018), 5829-5843. https://doi.org/10.1007/s40314-018-0664-9

S. Som, A. Bera and L. K. Dey, Some remarks on the metrizability of $mathcal{F}$-metric spaces, J. Fixed Point Theory Appl. 22, no. 1 (2020), 1-7. https://doi.org/10.1007/s11784-019-0753-4

O. Yamaod, W. Sintunavarat, On new homotopy results via a generalize extended simulation function in b-metric spaces, J. Nonlinear Convex Anal. 20, no. 10 (2019), 2225-2238.

O. Yamaod and W. Sintunavarat, Discussion of hybrid JS-contractions in b-metric spaces with applications to the existence of solution for nonlinear integral equations, Fixed Point Theory 22, no. 2 (2021), 899-912. https://doi.org/10.24193/fpt-ro.2021.2.59

Downloads

Published

2022-04-01

How to Cite

[1]
A. Bera, L. K. Dey, S. Som, H. Garai, and W. Sintunavarat, “Boyd-Wong contractions in F-metric spaces and applications”, Appl. Gen. Topol., vol. 23, no. 1, pp. 157–167, Apr. 2022.

Issue

Section

Articles

Funding data